# SDR DALA2025072305521

- Difficulty date: July 18, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N370NW
- Make and model: Airbus A320-212
- Aircraft serial: 1037
- Aircraft time: 75,011 hours, 35,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3270 DISC: L1 PAX DOOR ASSIST BOTTLE PSI LOW.  SERVICED L1 PAX DOOR ASSIST BOTTLE PER A320 AMM 52-10. SERVICED TO 1700 PSI. NO LEAKS NOTED. (LP: 7298088)
